# SDR AWXA200500403

- Difficulty date: March 11, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928604
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 27 LT AT BS 986.  MAINTENANCE CUTOUT DAMAGE IN STRINGER 27 LT AT BS 986; FABRICATED A CHANNEL AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-03, FIG 201.
